# SDR FDEA201602120510

- Difficulty date: February 12, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 47,597 hours, 16,859 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: A252801
- Part serial: M460
- Condition: Faulty
- Location: Rt Mlg
- Part time: 994,157 hours, 6,566 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

RIGHT MLG DID NOT EXTEND DURING NORMAL EXTENSION.  GEAR EXTENDED TO DOWN & LOCKED WITH MANUAL EXTENSION.  FREE FALL EXTENSION SYS RETURNED TO NORMAL CONDITION IAW AMM 32-33-00-2.  INSPECTED MAIN LG DOOR & WW AREA & NO DEFECT FOUND.  JACKED UP ACFT IAW AMM 07-11-00-00.  CARRIED OUT LG NORMAL EXTENSION & RETRACTION OPERATIONS TEST IAW AMM32-31-00-05.  FOUND RT MLG DOOR OPERATION NORMAL, BUT GEAR DID NOT RETRACT.  R & R RT MLG SEQUENCE VLV IAW AMM 32-31-37-04.  LEAK CHECKED & FOUND NO HYD LEAKAGE.  PERFORMED LG NORMAL EXTENSION & RETRACTION OPERATIONS TEST.  ALL INDICATION & OPERATION CHECKED NORMAL IAW AMM 32-31-00-05.  LOWERED ACFT IAW AMM 07-11-00-00.
